Posted by joe (220.127.116.11) on March 20, 2000 at 19:01:17:
In Reply to: What are some of the side-effects being experienced with Lithium? posted by Rider on March 18, 2000 at 23:05:02:
It's the golden drug for me. It's been working for a couple of years for me. When the cluster cycle starts, I go on 1200 mg a day. 300 mg 4 times a day. Within 2 weeks the headaches stop!! If I do something stupid like drink a lot of alcohol or screw up my sleep cycle I'll get bit but if i avoid triggers I am almost headache free. For the ones that break thru it's breathe pure oxygen and take 3 cafergot orally. The side affects to lithium are lethargy, dehydration...(it's salt after all!!!!)...and an over all feeling of being in slower motion. After a couple weeks you forget you're on it. I had a real complex with taking a psyche drug so I refused to take it, tried verapamil, ergotamine, cafergot by itself, fiorinal, codeine, vicodain, you name it. Finally gave in to lithium and thank god!!!! Good luck guy.
Post a Followup